Abstract and Applied Analysis

Twist Periodic Solutions in the Relativistic Driven Harmonic Oscillator

Daniel Núñez and Andrés Rivera

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the one-dimensional forced harmonic oscillator with relativistic effects. Under some conditions of the parameters, the existence of a unique stable periodic solution is proved which is of twist type. The results depend on a Twist Theorem for nonlinear Hill’s equations which is established and proved here.

Article information

Source
Abstr. Appl. Anal. Volume 2016 (2016), Article ID 6084082, 7 pages.

Dates
Received: 27 March 2016
Accepted: 16 May 2016
First available in Project Euclid: 13 August 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1471047230

Digital Object Identifier
doi:10.1155/2016/6084082

Citation

Núñez, Daniel; Rivera, Andrés. Twist Periodic Solutions in the Relativistic Driven Harmonic Oscillator. Abstr. Appl. Anal. 2016 (2016), Article ID 6084082, 7 pages. doi:10.1155/2016/6084082. https://projecteuclid.org/euclid.aaa/1471047230


Export citation